# SDR ASAA2017022519930

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,118 hours, 5,609 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED DURING CRUISE.  RECOVERED ON ITS OWN AND BEGAN WORKING AGAIN.  ACFT GROUNDED.  ACCOMPLISHED FMC OPS TEST IAW AMM 34-61-00. OPS TESTED NORMAL. NO CURRENT FAULTS IAW BITE 34-61-00.
